# SDR AALA201906049033

- Difficulty date: May 30, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 55,866 hours, 32,363 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RH ELEVATOR HAS 1.5" AREA OF WATER INGRESS 4.75IN FORWARD OF TE, TOP SKIN. CUT OUT DAMAGED CORE, INSTALLED NEW CORE AND REPAIR PLIES AND RESTORED PAINT IAW SRM 55-21-11-300-005, SRM 51-75-12.
